2019
Том 71
№ 8

All Issues

Gupta Vijay

Articles: 2
Article (English)

The rate of pointwise approximation of positive linear operators based on q-integer

Gupta Vijay, Nowak G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 3. - pp. 350-360

This paper is concerned with positive linear operators based on a q-integer. The rate of covergence of these operators are established. For these operators, we give Voronovskaya-type theorems and apply them to q Bernstein polynomials and q-Stancu operators.

Article (English)

Rate of convergence for Szász-Bézier operators

Gupta Vijay

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2005. - 57, № 12. - pp. 1619–1624

We estimate the rate of convergence for functions of bounded variation for the Bezier variant of the Szasz operators $S_{n, \alpha}(f, x)$. We study the rate of convergence of $S_{n, \alpha}(f, x)$ for the case $0 < \alpha < 1$.